Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/68730
Type: Conference paper
Title: Noncommutative principal torus bundles via parametrised strict deformation quantization
Author: Hannabuss, K.
Varghese, M.
Citation: American Mathematical Society. Proceedings of Symposia in Pure Mathematics, 2010 / vol.81, pp.133-147
Publisher: American Mathematical Society
Publisher Place: United States
Issue Date: 2010
Series/Report no.: Proceedings of Symposia in Pure Mathematics
ISBN: 978-0-8218-4887-6
ISSN: 2324-707X
Conference Name: NSF/CBMS Conference (18 May 2009 - 22 May 2009 : Fort Worth, Texas)
Statement of
Responsibility: 
Keith C. Hannabuss and Varghese Mathai
Abstract: In this paper, we initiate the study of a parametrised version of Fieffel's strict deformation quantization. We apply it to give a classification of noncommutative prinicpal torus bundles, in terms of parametrised strict deformation quantization of ordinary principal torus bundles. The paper also contains a putative defination of noncommutative non-principal torus bundles.
Keywords: Parametrised strict deformation quantization; noncummutative principal torus bundles; T-duality
Rights: Copyright 2010 American Mathematical Society
RMID: 0020111959
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.